Join the 'IUD' group to help and get support from people like you.
We found 245 questions associated with the 'IUD' topic.
Mirena - I have had the iud in for 2 1/2 years now 2 weeks ago I had bad cramps with no period only?
Posted 18 Sep 2014 by • 1 answer
... discharge with lower back pain it was like that for one week, then I started getting brown discharge and yesterday I started bleeding and today it's worst with cramp. Is that normal?
Posted 1 Mar 2015 by • 5 answers
I have had the mirena IUD for about 10 months now. And it has given me a lot of problems. I had it put in I think 6 weeks after I had my son. They told me that for the first half hour to an hour after having itin that I may have some spotting and cramps. I didn't the cramps were too bad, but I ...
Mirena - I have gotten the IUD and I have been gettin my period every 2 weeks and it lasts more than
Posted 21 Nov 2014 by • 3 answers
... 7 days is that normal?
Posted 1 Dec 2012 by • 3 answers
I've had my Paraguard IUD for over two years and in this past year I developed persistent BV that does not get better from multiple and extended rounds of antibiotics. I have considered douching, either with products like Summer's Eve, or with homeopathic alternatives such as vinegar or ...
Posted 24 May 2013 by • 2 answers
im over 1 year late in having my IUD removed
Posted 18 Dec 2017 by • 1 answer
I had my copper IUD replaced with Mirena because the copper cause too painful of cramps during my periods. Now that I have gotten Mirena in, my cramping has lessened dramatically. However, I have been bleeding for 3.5 weeks. I had it inserted and didn’t have bleeding for the first week, ...
Posted 22 Jan 2018 by • 3 answers
Hello, about 3 weeks ago my doctor inserted the Mirena IUD. One day after I started experiencing high blood pressure, anxiety and panic attacks . 6 days after getting it inserted I removed it. Two day after removal my hair started falling out! Not just a little 3 or 4 strands but whole handfuls. I ...
Posted 5 hours ago by • 0 answers
I had severe cystic acne for 1 year while on Skyla. I am hoping Xulane has a better effect on my body. I am worried about the negative reviews of high blood pressure, mood swings, itchiness, blood clots, and non-adherant patch. When did you feel the side effects?
Posted 5 days ago by • 0 answers
I'm looking into this IUD as a substitute for birth control pills. I've tried several forms of both combination and progestin only birth control pills over the years and I've had bad side effects with both. I've had moodiness, depression, anxiety, (all of which i NEVER have ...
Posted 12 days ago by • 0 answers
I’ve had my Kyleena IUD inserted for over 3 months now and so far I’ve had brown discharge and I’ve gotten my period but now its going onto my 4 month & My period is now 3 days late. I felt around for the string and it’s there so I feel safe but I was just wondering if ...
Posted 13 days ago by • 0 answers
Has Kyleena caused anyone vaginal discomfort during sex (dryness, inflammation, irritation)? Does this symptom go away with time? I did not have these symptoms the first 6 months after the IUD was inserted but have been having these concerns consistently for the last 7 months. The doctor did an ...
Posted 20 days ago by • 0 answers
I've done a lot of research and talked to my Doctor and got a prescription for the Kyleena IUD. Im not worried about the insertion, I'm more concerned with the after effects/long term effects. What happens with most women's period, or any outstanding pain. Also I'm worried about ...
Posted 23 Jul 2018 by • 0 answers
I had the the IUD for about 5 months now. and i am just concerned if i’ll be able to have children later on. i’m pretty young i am 23 years old. the bleeding is pretty heavy but i’ve always had heavy bleeding during my periods but the cramping starts earlier than usual.
Posted 14 Jul 2018 by • 1 answer
So I got my depo shot a week ago (I'm 4 months on the depo) do I have to wait 3 months to change birth control plans, or can I do it now?
Posted 30 Dec 2014 by • 1 answer
I have a mirena IUD that was inserted in 2013. I took Plan B 48 hours after I had sex a week ago. don't know why, probably just my nerves freaking me out. I know the IUD is 99% effective but will I still get my period like most women after plan B???